Home On the asymptotics of the logarithm of the number of threshold functions in K-valued logic
Article
Licensed
Unlicensed Requires Authentication

On the asymptotics of the logarithm of the number of threshold functions in K-valued logic

  • A. A. IRMATOV and Ž. D. KOVIJANIĆ
Published/Copyright: October 9, 2009
Become an author with De Gruyter Brill
Discrete Mathematics and Applications
From the journal Volume 8 Issue 4

Published Online: 2009-10-09
Published in Print: 1998

Walter de Gruyter

Downloaded on 30.11.2025 from https://www.degruyterbrill.com/document/doi/10.1515/dma.1998.8.4.331/html?lang=en
Scroll to top button